Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Universitatis Matthiae Belii series Mathematics, volume 12
Published by Univerzita Mateja Bela.
Year of issue 2005.
ISBN 80-8083-239-0
Pages 83
Chief Editor Roman Nedela
Managing Editor Petr Hliněný
Managing Editor Marian Grendár

Full issue can be downloaded here as Download PDF PDF (745 KB).
Contents
1. 
 Pages 3-11
 by Andrej Balciar
 Download Download PDF PDF (414 KB)
 
2. 
 Pages 13-18
 by Barbora Ferencová and Tomáš Madaras
 Download Download PDF PDF (291 KB)
 
3. 
 Pages 19-29
 by Marian Grendár
 Download Download PDF PDF (147 KB)
 
4. 
 Pages 31-41
 by Petr Hliněný
 Download Download PDF PDF (168 KB)
 
5. 
 Pages 43-65
 by Pavel Hrnčiar and Gabriela Monoszová
 Download Download PDF PDF (205 KB)
 
6. 
 Pages 67-77
 by Pavol Kráľ
 Download Download PDF PDF (115 KB)
 
7. 
 Pages 79-83
 by Václav Snášel and Pavel Moravec
 Download Download PDF PDF (98 KB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016